# SDR SWIA2019091246306

- Difficulty date: August 2, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS333.00 BETWEEN STR 0 AND STR 2L. (C-CHECK) RO: 09/12/2019 REMOVED AND REPLACED FS 333 TOP FRAME SECTOR P/N: 601R32004-41 IAW SRM.
